# SDR 2017FA0000579

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: General aviation
- Aircraft: N542AP
- Make and model: Amd FALCON2000EX
- Aircraft serial: 089
- Aircraft time: 3,238 hours, 2,930 cycles
- Engine: Pwc PW308C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: F50B114002003B3
- Condition: Sheared
- Location: Flap Gearbox
- Part time: 3,238 hours, 2,930 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INPUT,  IT WAS REQUIRED FOR THE FLAPS TO BE DEPLOYED. DURING DEPLOYMENT,  A LOUD GRINDING SOUND HEARD FROM THE LT WING INBD FLAP SHROUD.  THE DEPLOYMENT WAS STOPPED.  ON INSPECTION,   FOUND THAT THE FLAP DRIVE INTERMEDIATE GEARBOX L79CF HAD SHEARED FROM ITS ATTACHMENT BRACKET.
